Diophantische Ungleichungen

J. G. van der Corput Groningen

TBD mathscidoc:1701.33792

Acta Mathematica, 59, (1), 209-328, 1932.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ]
@inproceedings{j.1932diophantische,
  title={Diophantische Ungleichungen},
  author={J. G. van der Corput},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203100752112501},
  booktitle={Acta Mathematica},
  volume={59},
  number={1},
  pages={209-328},
  year={1932},
}
J. G. van der Corput. Diophantische Ungleichungen. 1932. Vol. 59. In Acta Mathematica. pp.209-328. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203100752112501.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved